RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 2, Pages 282–287 (Mi zvmmf183)  

This article is cited in 2 scientific papers (total in 2 papers)

Calculation of an unsteady moving-boundary flow in a porous medium by the generalized method of integral relations

R. A. Mustafaev

Institute of Cybernetics, National Academy of Sciences of Azerbaijan, ul. F. Agaeva 9, Baku, Az1141, Azerbaijan

Abstract: Dorodnicyn's generalized method of integral relations is used to compute a Verigin-type single-phase unsteady flow in a porous medium. This problem describes the pumping of a gas through a gallery in a bounded horizontal aquifer and is associated with underground gas storage in aquifers. The case of an isothermal process and an ideal gas are considered. The viscosity of the gas is neglected. Sines are used as smoothing functions. The results obtained in the first and third approximations are presented and analyzed. The solution is compared with a finite-difference solution and that produced by the method of integral relations. The results are given in a table.

Key words: unsteady moving-boundary flow in a porous medium, generalized method of integral relations, numerical experiment.

Full text: PDF file (751 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:2, 269–274

Bibliographic databases:

UDC: 519.633
Received: 27.10.2006

Citation: R. A. Mustafaev, “Calculation of an unsteady moving-boundary flow in a porous medium by the generalized method of integral relations”, Zh. Vychisl. Mat. Mat. Fiz., 48:2 (2008), 282–287; Comput. Math. Math. Phys., 48:2 (2008), 269–274

Citation in format AMSBIB
\Bibitem{Mus08}
\by R.~A.~Mustafaev
\paper Calculation of an unsteady moving-boundary flow in a~porous medium by the generalized method of integral relations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 2
\pages 282--287
\mathnet{http://mi.mathnet.ru/zvmmf183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2426463}
\zmath{https://zbmath.org/?q=an:05282421}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 2
\pages 269--274
\crossref{https://doi.org/10.1007/s11470-008-2009-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549110995}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf183
  • http://mi.mathnet.ru/eng/zvmmf/v48/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Mustafaev, “Approximate computation of unsteady moving-boundary flows in a porous medium”, Comput. Math. Math. Phys., 51:9 (2011), 1633–1643  mathnet  crossref  mathscinet  isi
    2. A. G. Podgaev, K. V. Lisenkov, “Razreshimost kvazilineinogo parabolicheskogo uravneniya v oblasti s kusochno-monotonnoi granitsei”, Dalnevost. matem. zhurn., 13:2 (2013), 250–272  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:96
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020